Arithmetic identities of Ramanujan's general partition function for modulo 17

Shruthi, B. R. Srivatsa Kumar

Research output: Contribution to journalArticle


In this paper, we prove four infinite families of congruences modulo 17 for the general partition function pr(n) for negative values of r. Our emphasis throughout this paper is to exhibit the use of q-identities to generate congruences for the general partition function.

Original languageEnglish
Pages (from-to)625-630
Number of pages6
JournalProceedings of the Jangjeon Mathematical Society
Issue number4
Publication statusPublished - 01-01-2019
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this